BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Existence of Positive Periodic Solutions for Scalar Delay Differential Equations with and without Impulses

Participants in the publication
Teresa Faria (Author)
Dep. Matemática
CMAFcIO - Centro de Matemática, Aplicações Fundamentais e Investigação Operacional
José J. Oliveira (Author)

Date of Submisson/Request
2017
Date of Acceptance
2017
Date of Publication
2017-09-05

Where published
Journal of Dynamics and Differential Equations

Publication Identifiers
ISSN - 1040-7294
eISSN - 1572-9222

Publisher
Springer Science and Business Media LLC

Volume
31
Number
3

Number of pages
22
Starting page
1223
Last page
1245

Document Identifiers
DOI - https://doi.org/10.1007/s10884-017-9616-0
URL - http://dx.doi.org/10.1007/s10884-017-9616-0

Rankings
Web Of Science Q1 (2017) - 1.166 - Mathematics


Export

APA
Teresa Faria, José J. Oliveira, (2017). Existence of Positive Periodic Solutions for Scalar Delay Differential Equations with and without Impulses. Journal of Dynamics and Differential Equations, 31, 1223-1245. ISSN 1040-7294. eISSN 1572-9222. http://dx.doi.org/10.1007/s10884-017-9616-0

IEEE
Teresa Faria, José J. Oliveira, "Existence of Positive Periodic Solutions for Scalar Delay Differential Equations with and without Impulses" in Journal of Dynamics and Differential Equations, vol. 31, pp. 1223-1245, 2017. 10.1007/s10884-017-9616-0

BIBTEX
@article{40969, author = {Teresa Faria and José J. Oliveira}, title = {Existence of Positive Periodic Solutions for Scalar Delay Differential Equations with and without Impulses}, journal = {Journal of Dynamics and Differential Equations}, year = 2017, pages = {1223-1245}, volume = 31 }